# SDR ASAA0752284

- Difficulty date: November 26, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 5,507 hours, 1,595 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Fastener
- Part number: MF530493
- Condition: Damaged
- Location: Apu Inlet
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET CHAMBER HAS A LOOSE FASTENER.  REMOVED & REPLACED DAMAGED NUT PLATE.  SECURED FASTENER.
